NRAS

Enbrel and stomach cramps

Hi, I am on 15mgs Mtx and enbrel for psoriatic arthritis and ankylosing spondalytis i have had to stop both for 3 months due to suffering from cryptosporidium (horrible illness). Resumed mtx 4 weeks ago and ok but when I restarted Enbrel 2 weeks later had quite bad stomach cramps for 5 days after injection, this didn't happen when I first started Embrel 2 years ago. Just wondering if anyone else has expeienced stomach cramps on this drug? Thanks in advance for any info.

3 Replies
oldestnewest

hello pm52, I am not as such on embrel, but on cimzia, was at first given enbrel, I myself am not a lover of either and do not really find the anti TNF much of a help even though been on them for a couple years (when they were new) I also have mysterious stomach cramping, that I have been told is caused by the anti-inflamatories (NSAID) including iboprufen. I have also been informed by GP that ibprofen at my age is dangerous, and may cause heart attack or stroke. So at moment I am just coming off the anti-TNF injections and relying soley on MTX at 12.5mg I have had rhuematoid for 47 years,. By the way, my apologies for not being on site for sometime, due to other family concerns. hope you all stay smiling, despite the adversity

1 like
Reply

Hi, I had stomach cramps for about 12 hours after my first injection of Benepali but never had it with Enberel . Have had 5 Benepali injections now and stomach area still sore, going back on Enberel now. The cramps were more like spasms in the muscle rather than in the stomach or gut. Hope that makes sense!

Reply

Thanks Furle. I think the stomach cramps may be caused by something else, not sure, trying to eliminate one thing at a time. Hope you feel better soon when you are back on Enbrel.

1 like
Reply

You may also like...